Library Header Image
LSE Research Online LSE Library Services

Type and cotype of Musielak-Orlicz sequence spaces

Katirtzoglou, Eleni (1998) Type and cotype of Musielak-Orlicz sequence spaces. Journal of Mathematical Analysis and Applications, 226 (2). pp. 431-455. ISSN 0022-247X

Full text not available from this repository.
Identification Number: 10.1006/jmaa.1998.6089


Let φ = (φn) be a Musielak–Orlicz function and lφ the Musielak–Orlicz sequence space generated by φ. It is shown that φ satisfies condition δqiff φ is equivalent to aq-concave function ψ = (ψn). It is also proved thatlφis of cotypeq(typep) if and only if φ satisfies condition δq(δ2and δ*pconditions, respectively). As applications we obtain characterization of the type and cotype of various sequence spaces: Nakano, weighted Orlicz, and Orlicz sequence spaces. Furthermore, a relation betweenq-concavity (p-convexity), lowerq-estimate (upperp-estimate), and cotype (type) of lφ is given.

Item Type: Article
Official URL:
Additional Information: © 1998 Academic Press
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Dec 2014 10:23
Last Modified: 25 May 2024 18:33

Actions (login required)

View Item View Item